# SDR SWIA200211205

- Difficulty date: September 6, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,007 hours, 19,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT THRUST REVERSER DEPLOY MSG ON TO ROLL.  ABORTED, CLEANED RIGHT THRUST REVERSER MICROSWITCHES, CLEANED & LUBED THRUST REVERSER TRACKS & ACTUATORS.  CYCLES THRUST REVERSER NUMEROUS TIMES WITH NO FAULTS.  OPS CHECK GOOD PER MM 78-30-00.
